MathSciNet Relay Station
MathSciNet bibliographic data
MR52072 (14,569c) 62.0X
Nabeya, Seiji Absolute moments in $3$-dimensional normal distribution. Ann. Inst. Statist. Math., Tokyo 4, (1952). 15–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement